# SDR SWAA2022020887400

- Difficulty date: January 30, 2018
- Submitted: February 8, 2022
- Operation: Air carrier
- Aircraft: N767SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29807
- Aircraft time: 63,134 hours, 36,830 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Retainer
- Condition: Cracked
- Location: Right Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING T/E BULB SEAL RETAINER ABOVE #2 PYLON AFT TIP IS CRACKED / REMOVED THE CRACKED; RT. WING T/E BULB SEAL RETAINER AND WORN BULB SEAL ABOVE THE #2 PYLON; REPLACED THE CRACK BULB SEAL RETAINER. AND WORN BULB SEAL WITH NEW AND INSTALLED THE NEW BULB SEAL RETAINER AND BULB SEAL IAW SRM 51-40-02-0G-0 AND SRM 51-10-02-0G-0; AND AIPC 57-50-00-25.
